MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F5 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F5 CORPUS; POWERED WHEELCHAIR
Model Number F5 CORPUS
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Report received while end-user was driving their f5 corpus, the footplates hit the ground which caused a sudden stoppage of the device.This reportedly caused the end-user to lose positioning and fall from the seating to the ground, resulting in an injury requiring medical intervention to address.
 
Additional Manufacturer Narrative
Service provider reported the end-user was driving their device, when suddenly the footplate assembly slid down and contacted the ground.This action reportedly stopped the forward momentum of the wheelchair which caused the end-user to lose positioning and fall from the seating to the ground.The provider stated that the end-user received injuries requiring them to be hospitalized, and admitted into an icu, but was not forthcoming as to extent of injuries sustained.The reporting provider conducted an inspection, indicating a previous service activity as not being performed correctly in that the hardware that secures the footplates to the leg tube appears to have been improperly secured.The provider deduced it was this improper securement that allowed the footplates to slide down and subsequently jam into the ground, stopping the device.No claims or allegations were made of a component, or product malfunction, related to design or manufacturing, having occurred to have contributed to this event.The dhr was reviewed, and the device was found to have met specifications prior to distribution.

Brand Name
PERMOBIL F5 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key18818261
Report Number1221084-2024-00002
Device Sequence Number8169887
Product Code ITI
UDI-Device Identifier17330818229844
UDI-Public17330818229844
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K143014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose